TITLE

On conditions for univalence of two integral operators

AUTHOR(S)
Breaz, Daniel; Pescar, Virgil
PUB. DATE
June 2012
SOURCE
Studia Universitatis Babes-Bolyai, Mathematica;Jun2012, Vol. 57 Issue 2, p175
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper we consider two integral operators. These operators was made based on the fact that the number of functions from their composition is entire part of the complex number modulus. The complex number is equal with the sum of the powers related to the functions from the composition of the integral operator.
ACCESSION #
74584141

 

Related Articles

  • On the Univalence Criterion of a General Integral Operator. Breaz, Daniel; Güney, H. Özlem // Journal of Inequalities & Applications;2008, Vol. 2008, p1 

    The article discusses a study on the univalence criterion of a general integral operator. The study found that through imposing supplementary conditions, the derivative of the three classes of univalent functions and a general integral operator will be equal to zero. The study revealed that the...

  • THE ANNULUS AS A K-SPECTRAL SET. Crouzeix, Michel // Communications on Pure & Applied Analysis;Nov2012, Vol. 11 Issue 6, p2291 

    We consider the annulus AR of complex numbers with modulus and inverse of modulus bounded by R > 1. We present some situations, in which this annulus is a K-spectral set for an operator A, and some related estimates.

  • The moduli space of three-qutrit states. Briand, Emmanuel; Luque, Jean-Gabriel; Thibon, Jean-Yves; Verstraete, Frank // Journal of Mathematical Physics;Dec2004, Vol. 45 Issue 12, p4855 

    We study the invariant theory of trilinear forms over a three-dimensional complex vector space, and apply it to investigate the behavior of pure entangled three-partite qutrit states and their normal forms under local filtering operations (SLOCC). We describe the orbit space of the SLOCC group...

  • Some New Results About The Generalized Entropic Property. Ehsani, Amir // Journal of Applied Sciences Research;Aug2011, Vol. 7 Issue 8, p1229 

    In this paper we define concept of the generalized entropic property for the pair of operations, ( f , g ), of an algebra, A = ( A,F ). We investigate the relations between entropic property and the generalized entropic property for the pair of operations of the algebra, A.

  • THE UNIVALENCE CONDITIONS FOR A FAMILY OF INTEGRAL OPERATORS. Stanciu, Laura; Breaz, Daniel // Annals of Functional Analysis;Dec2011, Vol. 2 Issue 2, p42 

    The main object of the present paper is to discuss some univalence conditions for a family of integral operators. Several other closely-related results are also considered.

  • The representations of generalized inverses of lower triangular operators. Chun Fang Shao; Hong ke Du; Shu Feng Ji; Jun Lian Xu // Acta Mathematica Sinica;Dec2009, Vol. 25 Issue 12, p2107 

    In this note, the explicit representations of Moore-Penrose inverses of lower triangular operator matrices are established. As an application, the explicit representations of Bott-Duffin inverses of bounded linear operators on a Hilbert space with respect to a closed subspace are obtained.

  • The Univalence Conditions of Some Integral Operators. Stanciu, Laura // Abstract & Applied Analysis;2012, p1 

    We introduce new integral operators of analytic functions f and g defined in the open unit disk U. For these operators, we discuss some univalence conditions

  • On General Integral Operator of Analytic Functions. Alkasbi, Nasser; Darus, Maslina // Abstract & Applied Analysis;2013, p1 

    Let Eβ be the integral operator defined by ..., where each of the functions fi and Pi is, respectively, analytic functions and functions with positive real part defined in the open unit disk for all i = 1, . . . , n. The object of this paper is to obtain several univalence conditions for this...

  • On the nuclearity of integral operators. Ferreira, Jos�; Menegatto, Valdir; Oliveira, Claudemir // Positivity;Aug2009, Vol. 13 Issue 3, p519 

    Let X be a nonempty measurable subset of $$\mathbb{R}^m$$ and consider the restriction of the usual Lebesgue measure s of $$\mathbb{R}^m$$ to X. Under the assumption that the intersection of X with every open ball of $$\mathbb{R}^m$$ has positive measure, we find necessary and sufficient...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics